# SDR SWAA2023061343966

- Difficulty date: May 1, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* FWD CABIN PANEL BREAK BETWEEN STA 294.5 AND STA 312 RBL 10 WL 208.1 HAS CORROSION AS MARKED. 124-007<[01] REMOVED AND REPLACED INTERCOSTAL BETWEEN STA 294.5 TO STA 312 AND RBL 10 IN REF B737-700 SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1; INTERCOSTAL REPLACEMENT.;[03] CORRECTION TO STEP 5 (1): REMOVED AND REPLACED INTERCOSTAL BETWEEN STA 294.5 TO STA 312 AND RBL 10 IN REF B737-700 SRM 51-40-02-0G-0. AND DWG 141A5410;[04] VERIFIED STEP 3 CORRECTION TO STEP 5 (1)
